# SDR DALA2019060603408

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 72,589 hours, 54,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SLIDE TAIL CONE. TAILCONE SLIDE P/N: D29984-213 S/N: 1437 WAS REPLACED WITH SERVICEABLE SLIDE P/N: D29984-213 S/N: 0873 AND APLICABILITY WAS VERIFIED PER MD88 AIPC 25-60-00-09C ITEM 266. SLIDE, ASSEMBLY OFF 88-2561-9-0006 01437 ON 88-2561-9-0006 00873. (LP1108117)
